# SDR F3LA96022

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 65621258
- Condition: Corroded
- Location: Bs 546-549
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION ON RT KEEL BEAM HORIZONTAL FLANGE AT BS 546-549, RBL 6.5, WL 148.  REMOVED CORROSION AND FOUND OUT OF LIMITS PER SRM.  FABRICATED AND INSTALLED REPAIR STRAPS PER EO NR 96-0582.  ALL WORK ACCOMPLISHED ON NRC FUSELAGE 55, UNDER WORK ORDER NR 214912.  (M)
